| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Vitreous Floaters (1866); Inflammation (1932); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There has been no other complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced decreased best corrected visual acuity (bcva).Additional information was received stating that on day 1 post-op, the patient experienced vision limitations and edema/inflammation.The patient uses the antibiotic and steroid treatment.On post of day 4, the patient underwent a suture removal procedure, and the patient said their vision seemed clear.On post of 5 weeks visit patient reported floater looked like fly buzzing around and does not see it anymore.